# SDR 2002FA0000320

- Difficulty date: February 26, 2002
- Submitted: February 26, 2002
- Operation: General aviation
- Aircraft: N739LD
- Make and model: Cessna 172N
- Aircraft serial: 17270620
- Aircraft time: 12,291 hours
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: TTGCTA201TWB
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH SMOKE WAS DETECTED IN THE COCKPIT COMING FROM THE LOWER PILOT SIDE INSTRUMENT PANEL FROM THE LANDING / TAXI LIGHT COMBINATION SWITCH.  THIS IS AN ONGOING PROBLEM WITH THESE SWITCHES.
